MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLE KIT FOR 2.9MM PUSHLOCK; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DISPOSABLE KIT FOR 2.9MM PUSHLOCK; MANUAL INSTR, GENERAL SURGICAL
Model Number DISPOSABLE KIT FOR 2.9MM PUSHLOCK
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-1923ds disposable kit contained an incorrect component.No additional information was provided.Additional information is requested.Additional information provided by the sales representative: the device was used during a shoulder labral repair.The case was completed by using a conmed anchor drill with no patient harm.Device will be returned.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture which displays a device not listed in the bom of the ar-1923ds disposable kit for 2.9 mm pushlock.This is an internal manufacturing process issue addressed in (b)(4).Refer to record cross reference.

Brand Name
DISPOSABLE KIT FOR 2.9MM PUSHLOCK
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18055583
Report Number1220246-2023-08519
Device Sequence Number12280625
Product Code MDM
UDI-Device Identifier00888867023079
UDI-Public00888867023079
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLE KIT FOR 2.9MM PUSHLOCK
Device Catalogue NumberAR-1923DS
Device Lot Number15131035
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown